# SDR SWIA201439360

- Difficulty date: September 12, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG HAS CRACK INDICATION, HOLE IS REAMED TO .330" AND 1 EACH EXISTING OVERSIZE HOLE AT APPROXIMATELY .338" WHILE TRYING TO COMPLY WITH SB.  COMPLIED WITH REPAIR OF LT MLG STEEL STRAP, WING PLANK, AND TRUNNION CRACK IAW REO.
